# SDR UALA2011041501828

- Difficulty date: April 14, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 38,013 hours, 14,688 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Valve
- Part number: S4340107201
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT CLOSE AFT CARGO DOOR.  REPLACED VALVE.
